Alert archive / Georgia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 109, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 14, 2022, 1:34 PM EDT for Talbot County, Taylor County, Georgia. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2022, 1:34 PM EDT (17:34 UTC)
- Expired
- Jun 14, 2022, 2:00 PM EDT
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Talbot County, GA, Taylor County, GA
The radar
The Atlanta radar (KFFC), 71 km from the middle of the area, began a volume at 17:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 1:50 PM EDT | TSTM WND DMG | 2 Ssw Olive Branch, GA | TREE DOWN ACROSS ROAD NEAR INTERSECTION OF DENNIS CREEK RD AND ONEAL RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 12:17 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.6 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3038 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 937 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- -17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
663
WUUS52 KFFC 141734
SVRFFC
GAC263-269-141800-
/O.NEW.KFFC.SV.W.0109.220614T1734Z-220614T1800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
134 PM EDT Tue Jun 14 2022
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Talbot County in west central Georgia...
Northwestern Taylor County in west central Georgia...
* Until 200 PM EDT.
* At 134 PM EDT, a severe thunderstorm was located over Prattsburg,
or 9 miles east of Talbotton, and is nearly stationary.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Talbotton, Woodland, Junction City, Geneva, Pleasant Hill, Howard,
Baldwinville, Prattsburg, Big Lazer Creek Wma, Wesley Church, Olive
Branch and Po Biddy Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3274 8469 3283 8443 3281 8440 3278 8438
3278 8435 3276 8434 3275 8431 3254 8434
3258 8458
TIME...MOT...LOC 1734Z 034DEG 3KT 3273 8439
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 10:09 AM EDT, 3 hours 25 minutes earlier.
Area forecast discussion, Jun 14, 10:09 AM EDT, 3 hours 25 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1009 AM EDT Tue Jun 14 2022 .UPDATE... Environment is favorable for strong to severe thunderstorms today. 12Z FFC sounding shows marginally steep mid level lapse rates, that should only steepen with the heat of the day. In addition, the sounding is showing DCAPE values around 1200 J/kg. Mesoscale surface analysis shows activity across western NC and upstate SC moving into a more unstable environment with surface based capes 2000-3000+ J/kg. None of the hi-res models have a great handle on the MCS activity across the Carolinas. Over the past few hours, a turn to the SW has occurred. New storms have begun to pop just west of GSP. Do expect the activity to continue increasing and pushing SW into northeast/eastern portions of GA later this morning and during the early afternoon. The hi-res ARW it hinting at this type of progression, but it still doesn't have a handle on initialization and timing may be off. Will have to increase the pops, especially in the northeast part of the CWA. May have to make additional tweaks later this morning/early afternoon once activity gets going across the CWA. Increasing cloud cover could make hitting Heat Advisory criteria a bit harder, but will make no changes since a bit borderline. If storms move through early enough, there will be plenty of time to heat up again. Locally heavy rainfall will also be likely with any thunderstorms. BL winds are pretty light and PWATS are around ~1.8". .PREV DISCUSSION... /Issued 500 AM EDT Tue Jun 14 2022/ ..Morning Area Forecast Discussion... SHORT TERM /Today through Wednesday/... The heat wave continues with widespread heat index values expected to be near or exceed 105 degrees this afternoon and evening. A Heat Advisory has been issued for most of the forecast area. Please take caution to protect yourself and others from the impacts of the upcoming heat wave and see the Heat Advisory for with tips to mitigate the extreme heat. With a surface high pressure forecast over the GoMEX just west of the FL peninsula pushing ample Gulf moisture into the southeast, combined with a stagnant, high-amplitude ridge stretching from the Gulf into the Great Lakes region, with a central High pressure at h500 of 5940m. CAMs are also projecting several potential waves for storms that could push in into the forecast area, rounding the southeastern edge of the central High pressure. These complexes look to develop due to surface forcing from the outflow of several MCSs currently in West. Virginia and Ohio. As this wave comes in contact with a highly unstable airmass, with weak subsidence being the only suppressor for storms otherwise, widespread convection could form, but is far from guaranteed due to the mid-level ridging. If storms do form, damaging wind gusts and large hail could be possible with expected MLCape values near 3000 J/kg, and water loaded downdrafts with PWATs near 2 inches and DCAPE values over 1000 J/kg. However, due to a balance between forcing and suppression mechanisms with unknown values of convective inhibition, exact timing, placement and coverage of storms is still to be determined. Similar conditions expected Wednesday with another Heat Advisory expected, with some unknowns to be resolved based on the convective outcomes of today. Thiem LONG TERM /Wednesday Night through Monday/... The first half of the extended continues to be dominated by persistent upper ridging and hot conditions with Max T continuing into the mid to upper 90s through Friday. For now, expecting air temps to reach or just fall short of record highs across the area, particularly across east-central GA. In addition, with very humid conditions courtesy of moisture advection off the Atlantic, dewpoints should rise into the low-to-mid 70s, with majority of the area seeing Heat Index Values around or above 105, with the hottest conditions in the extended on Friday. The other notable impact will be the potential for scattered convection through Friday given abundant low-level moisture and instability as perturbations rotate around the eastern periphery of the mid lvl high/upper ridge. Not anticipating a widespread severe threat at this time, but any storms that do develop could become strong or severe given abundant heat and instability with hail and strong wind gusts as main threats. No major changes to the pattern are expected until the coming weekend. A weak cold front still appears on track to push into the area on Friday. While high temperatures may only cool a few degrees the front for Saturday and Sunday, the post-frontal drier air will be very noticeable as dewpoints look to drop into the 50s by Saturday. With this drier airmass, no PoPs are expected over the weekend as well at this time. Morgan AVIATION... 06Z Update... VFR conditions generally expected through TAF period, with a PROB30 for potential wave of TSRA between approx 18Z-24Z, though model discrepancy exists regarding placement and timing. Otherwise FEW/SCT cu at 030-060 expected between 14-02Z with calm to light (<10kts) winds from the west to northwest. //ATL Confidence...06Z Update... Low on Tuesday TSRA coverage/timing. High on all else. Thiem && .PRELIMINARY POINT TEMPS/POPS... Athens 74 99 72 96 / 20 40 30 30 Atlanta 75 97 74 94 / 20 40 30 30 Blairsville 69 93 69 91 / 20 50 30 40 Cartersville 72 97 72 95 / 20 40 30 30 Columbus 74 97 74 96 / 40 50 30 30 Gainesville 74 97 73 93 / 20 40 30 40 Macon 73 100 72 97 / 30 40 30 30 Rome 73 98 72 96 / 20 40 30 30 Peachtree City 72 98 72 95 / 30 40 30 30 Vidalia 76 99 75 97 / 30 40 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Catoosa...Chattahoochee...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp... Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel... Fayette...Floyd...Forsyth...Glascock...Gordon...Greene... Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry... Houston...Jackson...Jasper...Jefferson...Johnson...Jones... Lamar...Laurens...Lumpkin...Macon...Madison...Marion... Meriwether...Monroe...Montgomery...Morgan...Murray...Muscogee... Newton...North Fulton...Oconee...Oglethorpe...Paulding...Peach... Pickens...Pike...Polk...Pulaski...Putnam...Rockdale...Schley... South Fulton...Spalding...Stewart...Sumter...Talbot... Taliaferro...Taylor...Telfair...Toombs...Treutlen...Troup... Twiggs...Upson...Walker...Walton...Warren...Washington... Webster...Wheeler...White...Whitfield...Wilcox...Wilkes... Wilkinson. && SHORT TERM...NListemaa LONG TERM....Morgan AVIATION...Thiem
Hazardous weather outlook, Jun 14, 12:20 PM EDT, 1 hour 14 minutes before
Hazardous Weather Outlook...Updated National Weather Service Peachtree City GA 1220 PM EDT Tue Jun 14 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-151400- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1220 PM EDT Tue Jun 14 2022 This Hazardous Weather Outlook is for North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A Severe Thunderstorm Watch is in effect for much of the area through 8 PM this evening. Scattered strong to severe thunderstorms will continue to develop and affect much of north and central Georgia through this afternoon. Damaging winds in excess of 60 mph, large hail up to golf balls, frequent lightning and very heavy rain can be expected with the most severe storms. In addition to the storms, hot and humid conditions will persist. A Heat Advisory is in effect for nearly all of north and central Georgia through this evening. Maximum heat index values between 100 and 110 degrees can be expected. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Afternoon heat index values between 100 and 110 degrees are expected for much of north and central Georgia from Wednesday through Friday. Scattered thunderstorms are possible through Thursday, primarily during the afternoon and evening. Isolated thunderstorms will then be possible mainly in central Georgia on Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not needed at this time but spotters are encouraged to report any wind damage or hail reports to the National Weather Service office in Peachtree City. DJN
In the hours before
Special weather statement, Jun 14, 1:01 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
101 PM EDT Tue Jun 14 2022
GAZ013-014-021>023-034-035-141745-
Hall GA-Dawson GA-Barrow GA-Cherokee GA-Forsyth GA-Gwinnett GA-
Pickens GA-
101 PM EDT Tue Jun 14 2022
...Strong thunderstorms will impact portions of northeastern
Cherokee, northwestern Barrow, Forsyth, central Gwinnett, southern
Dawson, southwestern Hall and southeastern Pickens Counties through
145 PM EDT...
At 101 PM EDT, a line of strong thunderstorms was along a line
extending from near Dawsonville to Chateau Elan, and moving southwest
at 15 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Lawrenceville, Cumming, Dawsonville, Duluth, Sugar Hill, Snellville,
Suwanee, Buford, Braselton, Auburn, Flowery Branch, Dacula, Oakwood,
Grayson, Hoschton, Carl, Rest Haven, Free Home, Dougherty and Drew.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
north central Georgia.
&&
LAT...LON 3445 8406 3413 8381 3411 8382 3406 8375
3381 8400 3403 8415 3405 8410 3407 8418
3437 8438 3449 8413
TIME...MOT...LOC 1701Z 030DEG 14KT 3441 8409 3409 8383
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 14, 1:05 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
105 PM EDT Tue Jun 14 2022
GAZ074-076-085-086-141745-
Jefferson GA-Washington GA-Emanuel GA-Johnson GA-
105 PM EDT Tue Jun 14 2022
...Strong thunderstorms will impact portions of northwestern Emanuel,
southeastern Washington, northern Johnson and southern Jefferson
Counties through 145 PM EDT...
At 105 PM EDT, a line of strong thunderstorms was along a line
extending from near Downs to near Colemans Lake, and moving south at
15 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Swainsboro, Louisville, Wrightsville, Wadley, Davisboro, Harrison,
Bartow, Summertown, Riddleville, Kite, Downs, Donovan, Modoc,
Blundale, Pringle, Three Points, Moxley, Dellwood, New Home and
Colemans Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central Georgia.
&&
LAT...LON 3254 8224 3279 8290 3311 8267 3297 8228
3293 8227 3284 8232 3280 8221 3281 8219
TIME...MOT...LOC 1705Z 019DEG 14KT 3304 8262 3291 8228
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 14, 1:19 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
119 PM EDT Tue Jun 14 2022
GAZ107-141745-
Pulaski GA-
119 PM EDT Tue Jun 14 2022
...A strong thunderstorm will impact portions of Pulaski County
through 145 PM EDT...
At 119 PM EDT, a strong thunderstorm was over Hartford, or near
Hawkinsville, moving south at 5 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Hawkinsville, Wallace, Hartford, Mock Springs, Pulaski State Prison
and Ocmulgee Banks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central Georgia.
&&
LAT...LON 3211 8336 3213 8336 3213 8341 3212 8342
3213 8344 3212 8344 3215 8361 3219 8361
3237 8356 3238 8354 3228 8335 3225 8337
3222 8334 3212 8332 3210 8334
TIME...MOT...LOC 1719Z 013DEG 4KT 3224 8344
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 14, 1:26 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
126 PM EDT Tue Jun 14 2022
GAZ079-080-091-093-141800-
Macon GA-Taylor GA-Marion GA-Talbot GA-
126 PM EDT Tue Jun 14 2022
...Strong thunderstorms will impact portions of northwestern Macon,
northeastern Marion, central Talbot and Taylor Counties through 200
PM EDT...
At 125 PM EDT, a line of strong thunderstorms extended from Big
Lazer Creek to near Howard to Garden Valley, and moving southwest at
10 mph.
HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Butler, Talbotton, Reynolds, Ideal, Woodland, Junction City, Geneva,
Baldwinville, Rupert, Charing, Garden Valley, Hicks, Po Biddy
Crossroads, Potterville, Mauk, Pleasant Hill, Howard, Prattsburg, Big
Lazer Creek Wma and Wesley Church.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central and west central Georgia.
&&
LAT...LON 3242 8436 3243 8436 3248 8452 3278 8462
3284 8446 3282 8445 3284 8442 3279 8439
3278 8436 3270 8429 3252 8401 3251 8402
3250 8398 3235 8418
TIME...MOT...LOC 1725Z 047DEG 9KT 3278 8444 3263 8439 3244 8413
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 14, 1:27 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
127 PM EDT Tue Jun 14 2022
GAZ108>110-141800-
Telfair GA-Wilcox GA-Dodge GA-
127 PM EDT Tue Jun 14 2022
...A strong thunderstorm will impact portions of southwestern Dodge,
southwestern Telfair and southeastern Wilcox Counties through 200 PM
EDT...
At 127 PM EDT, a strong thunderstorm was over Rhine, or 8 miles east
of Abbeville, moving southwest at 10 mph.
HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Abbeville, Milan, Rhine, Temperance, Browning, China Hill and Five
Points.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central Georgia.
&&
LAT...LON 3181 8309 3181 8310 3182 8311 3181 8311
3181 8314 3182 8314 3182 8315 3183 8315
3185 8318 3184 8321 3196 8339 3211 8315
3200 8293 3180 8308
TIME...MOT...LOC 1727Z 047DEG 9KT 3198 8316
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 14, 1:29 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
129 PM EDT Tue Jun 14 2022
GAZ074-085-086-097-098-141800-
Washington GA-Emanuel GA-Treutlen GA-Johnson GA-Laurens GA-
129 PM EDT Tue Jun 14 2022
...Strong thunderstorms will impact portions of northeastern Laurens,
central Emanuel, northern Treutlen, south central Washington and
Johnson Counties through 200 PM EDT...
At 129 PM EDT, a line of strong thunderstorms extended from near
Donovan to near Swainsboro to Portal, and moving south at 30 mph.
HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Swainsboro, Wrightsville, Twin City, Adrian, Stillmore, Oak Park,
Nunez, Spann, Donovan, Covena, Tuckers Crossroad, Orianna,
Norristown, Lovett, Norristown Junction, Meeks, Lexsy, Brewton,
Blackville and Zaidee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central, southeastern and east central Georgia.
&&
LAT...LON 3254 8203 3256 8208 3252 8215 3248 8218
3242 8219 3235 8225 3235 8224 3232 8223
3231 8225 3233 8237 3235 8241 3234 8246
3235 8249 3265 8298 3286 8284 3260 8238
3259 8201
TIME...MOT...LOC 1729Z 016DEG 25KT 3279 8279 3257 8240 3255 8194
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 11:42 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Taliaferro, Warren | 48 min |
| Jun 14, 11:48 AM EDT | Special Weather Statement | FFC | Lumpkin, White | 42 min |
| Jun 14, 11:54 AM EDT | Special Weather Statement | FFC | Warren | 36 min |
| Jun 14, 11:59 AM EDT | Severe Thunderstorm Warning | FFC | Hall, Lumpkin, White | 46 min |
| Jun 14, 12:11 PM EDT | Special Weather Statement | FFC | Crawford, Peach | 34 min |
| Jun 14, 12:19 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Hall | 41 min |
| Jun 14, 12:21 PM EDT | Special Weather Statement | FFC | Jefferson | 24 min |
| Jun 14, 12:58 PM EDT | Special Weather Statement | FFC | Crawford, Peach, Taylor, Upson | 47 min |
| Jun 14, 1:01 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth, Gwinnett | 44 min |
| Jun 14, 1:05 PM EDT | Special Weather Statement | FFC | Emanuel | 40 min |
| Jun 14, 1:14 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 31 min |
| Jun 14, 1:19 PM EDT | Special Weather Statement | FFC | Pulaski | 26 min |
| Jun 14, 1:24 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Pickens | 17 min |
| Jun 14, 1:26 PM EDT | Special Weather Statement | FFC | Talbot, Taylor | 34 min |
| Jun 14, 1:27 PM EDT | Special Weather Statement | FFC | Telfair | 33 min |
| Jun 14, 1:29 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Treutlen | 31 min |
| Jun 14, 1:40 PM EDT | Special Weather Statement | FFC | Macon | 35 min |
| Jun 14, 1:45 PM EDT | Special Weather Statement | FFC | Toombs | 30 min |
| Jun 14, 1:52 PM EDT | Special Weather Statement | FFC | Pulaski | 38 min |
| Jun 14, 2:02 PM EDT | Special Weather Statement | FFC | Talbot | 28 min |
| Jun 14, 2:06 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Treutlen, Wheeler | 24 min |
| Jun 14, 2:12 PM EDT | Special Weather Statement | FFC | Telfair | 33 min |
| Jun 14, 2:19 PM EDT | Special Weather Statement | FFC | Dooly | 26 min |
| Jun 14, 2:21 PM EDT | Special Weather Statement | FFC | Muscogee | 24 min |
| Jun 14, 2:22 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski | 23 min |
| Jun 14, 2:23 PM EDT | Special Weather Statement | FFC | Meriwether | 37 min |
| Jun 14, 2:25 PM EDT | Special Weather Statement | FFC | Coweta | 35 min |
| Jun 14, 2:26 PM EDT | Special Weather Statement | FFC | Webster | 34 min |
| Jun 14, 2:29 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Telfair, Wheeler | 31 min |
| Jun 14, 2:32 PM EDT | Special Weather Statement | FFC | Harris | 28 min |
| Jun 14, 2:45 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski | 30 min |
| Jun 14, 2:47 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 28 min |
| Jun 14, 2:50 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge | 25 min |
| Jun 14, 2:57 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Twiggs | 33 min |
| Jun 14, 3:01 PM EDT | Special Weather Statement | FFC | Troup | 29 min |
| Jun 14, 3:01 PM EDT | Special Weather Statement | FFC | Telfair | 29 min |
| Jun 14, 3:04 PM EDT | Special Weather Statement | FFC | Harris | 26 min |
| Jun 14, 3:05 PM EDT | Special Weather Statement | FFC | Webster | 25 min |
| Jun 14, 3:19 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Meriwether, Troup | 21 min |
| Jun 14, 3:24 PM EDT | Special Weather Statement | FFC | Harris | 36 min |
| Jun 14, 3:34 PM EDT | Special Weather Statement | FFC | Harris | 26 min |
| Jun 14, 3:39 PM EDT | Excessive Heat Watch | FFC | Baldwin, Barrow, Bibb, Bleckley, Butts, Clarke and 38 more | 12 hr |
| Jun 14, 3:39 PM EDT | Heat Advisory | FFC | Banks, Bartow, Carroll, Catoosa, Chattahoochee, Chattooga and 42 more | 28 hr |
| Jun 14, 6:50 PM EDT | Special Weather Statement | FFC | Bartow | 25 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.